A method for construction of spline curves.

Matušů, Josef; Novák, Josef

Mathematica Pannonica (1990)

  • Volume: 1, Issue: 2, page 7-23
  • ISSN: 0865-2090

How to cite


Matušů, Josef, and Novák, Josef. "A method for construction of spline curves.." Mathematica Pannonica 1.2 (1990): 7-23. <http://eudml.org/doc/227888>.

author = {Matušů, Josef, Novák, Josef},
journal = {Mathematica Pannonica},
keywords = {Lienhard's interpolation method},
language = {eng},
number = {2},
pages = {7-23},
publisher = {University of Miskolc},
title = {A method for construction of spline curves.},
url = {http://eudml.org/doc/227888},
volume = {1},
year = {1990},

AU - Matušů, Josef
AU - Novák, Josef
TI - A method for construction of spline curves.
JO - Mathematica Pannonica
PY - 1990
PB - University of Miskolc
VL - 1
IS - 2
SP - 7
EP - 23
LA - eng
KW - Lienhard's interpolation method
UR - http://eudml.org/doc/227888
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.